# SDR SWIA200413723

- Difficulty date: August 18, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,234 hours, 20,258 cycles
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0313
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 3,565 hours, 2,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS SELECTED TO .2500 POSITION AND AIRCRAFT ROLLED LT.  REMOVED AND REPLACED LT IB AND OB FLIGHT SPOILERS PCU IAW 27-62-01, OPERATIONAL CHECK GOOD.
